The 2013 JMSJ Outstanding Paper Prize
The Mathematical Society of Japan has awarded, since 2010, the JMSJ Outstanding Paper Prize each year, to the authors of most outstanding articles published in JMSJ (the Journal of the mathematical Society of Japan) in the preceding year. The prize committee is comprised of the editorial board members of JMSJ.
2013 Prize winners:
- Nobuaki YAGITA (Ibaraki University)
- Chow rings of nonabelian p-groups of order p3, Vol. 64, No. 2 (2012) pp. 507--531
- Gopal PRASAD (University of Michigan); Sai-Kee YEUNG(Purdue University)
- Nonexistence of arithmetic fake compact Hermitian symmetric spaces of type other than An(n \leq 4), Vol. 64, No. 3 (2011) pp. 683--731